MAUDE Adverse Event Report: MEDINOL LTD. ELUNIR¿ RIDAFOROLIMUS ELUTING CORONARY STENT SYSTEM; CORONARY DRUG-ELUTING STENT

MEDINOL LTD. ELUNIR¿ RIDAFOROLIMUS ELUTING CORONARY STENT SYSTEM; CORONARY DRUG-ELUTING STENT
Model Number 3.5X33
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code Stenosis (2263)
Date of Event 03/08/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device not returned to manufacturer.
 
Event or Problem Description
The physician implanted two elunir, upon the deployment of the second stent, he encountered significant resistance in removing the balloon.His take was the balloon was stuck on the wire.Eventually, the clinician removed the wire and balloon and unfortunately upon doing first this, lost flow in the lad.The patient ended up going to surgery and is now stable.Additional information received on mar 20, 2018, from the operator: the lesion was a proximal / mid lad lesion; the first elunir was placed distally (mid lad) with no difficulty; the more proximal lesion was a simple type a lesion.It was easy to cross and easy to pre-dilate; the wire used was a bmw universal; a guideliner was also used.A 3.5x17 mm elunir stent was inserted without difficulty; pressure was neutral during insertion; stent was deployed at nominal pressure (10 atm).Sds deflation was normal and the operator was sure that the balloon deflated fully; upon attempting to remove the sds, it would not move without the guidewire; ultimately, the sds was removed together with the stent.Immediately afterwards, the lad became occluded; operator does not know whether this was due to a dissection or to thrombus, but believes the latter as the patient was noted to have clots in the lad beforehand.Patient was sent to emergency surgery and is doing fine.Catheter was not saved.

Brand Name
ELUNIR¿ RIDAFOROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
MEDINOL LTD.
beck tech bldg
8 hartom st.
jerusalem, 97775 08
IS  9777508
MDR Report Key7391369
Report Number3003084171-2018-00005
Device Sequence Number11020497
Product Code NIQ
UDI-Device Identifier07290107013765
UDI-Public07290107013765
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P170008
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date11/30/2019
Device Model Number3.5X33
Device Catalogue NumberLUN350R33US
Device Lot NumberLNRUS00058
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2018
Initial Report FDA Received Date04/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;